# SDR AALA2040152

- Difficulty date: February 1, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - CEILING EMERGENCY LIGHTS AT COCKPIT TO ROW 7D INOPERATIVE.  REPLACED BATTERY FOR CEILING EMERGENCY LIGHTS AT COCKPIT TO ROW 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
